# SDR DALA2023042503242

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1022 AND LONGERON 7LH AT PAX CABIN. SUMMARY OF NRC 00299: CRACK ON FRAME STA Y=1022 AND LONGERON 7LH AT PAX CABIN WAS REPAIRED PER ER/A 607681-14 REV ORIGINAL SECTION I, PERMANENT REPAIR AND PRI 607681-14 REV 0. ASSOCIATED ER/A 14-607681 ADDED FOR AC 9532. (LP #2735995)
